| Model Number |
30-401LITE |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Uterine Perforation (2121); Cancer (3262); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect: clinical code: appropriate term/code not available: suggested code : bladder perforation.Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported on august 29th, 2025, that during a myosure procedure on (b)(6) 2025, there was a bladder injury, and urothelial cells were identified in the myosure sample by the pathologist.It was also reported subsequent finding of adenocarcinoma.A perforation into the bladder dome was noted.Cystoscopy was performed after the myosure procedure with diathermy to control bleeding.The patient had a history of two cesarean deliveries and was found to have endometrial thickening 13mm post menopause.Pathology confirmed high grade cancer.The patient required transfer to the icu hospital and was discharged after 3 days.No other information is available.